# SDR NACA201505010007

- Difficulty date: May 1, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Deteriorated
- Location: Bs 700-727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM FLANGE AT BS 700-727, RBL 8. HAS DETERIORATED TEFLON PAINT.  REPAIRED RT KEELBEAM FLANGE IAW DWG R23094 1-053-013-001.
